# SDR USAA060793

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: STA 344 BL 0 TO LBL 10   ACTION: INSTALLED T-CAP SECTION IAW SRM 53-10-51 FIG 201 LEVEL 1 C53-107-02   DEFECT SIZE: 3"
